# SDR HEEA107340

- Difficulty date: January 10, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 23,347 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7655200904045
- Condition: Unknown
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN LANDING GEAR WAS RETRACTED, LEFT MAIN GEAR WARNING LIGHT DID NOT EXTINGUISH.  REPLACED HARNESS.
